Hello, guest
|
Name: Chris C
[ Original Post ]
Hi My son is 11 yrs old and I am having many different problems with him..He started acting up going to bed at night he has kept my house up the past 3 nights fighting with us over sleeping and this tantrum will last for approx 3 hrs. he wants to sleep with us and I will not allow that...My son is on Daytrona 30mg patch but on weekends I tried not giving it to him but found he was acting on impulse and doing thing that he should not do like spray painting neighbor property so I spoke with dr and she said give him a half of the patch to see how that goes ( like to get him to eat and be his normal self on weekend) but half patch seems to work...I just feel like I am at my wits end with him I have been dealing with this for 7 years and I am getting mentally tired and dont know what to do anymore he is so strong minded and very hard to please..I am actually thinking on putting him in Military School thinking this may help him but at the same time I dont want him to think I dont want him at home anymore..My Nephew is 22yrs old and he has ADHD and he has done drugs,stolen, been in Jail and I am so afraid my son will end up like him...Any advice would be appreciated.
Your Name


captcha

Your Reply here


 
Name: lynn | Date: Jun 30th, 2011 4:34 AM
I'm there right with you my son is 10 going to be 11 years old he is on ritalin 30 milgrams he is 140lbs kid when he comes off of it he's mean nasty it seems like he is going backwards in life liing steeling cusing behavier is out off controll I thought about military school, booy camp put away I'm at my wits end to no one will help you no good Dr. you have that lable on you that get I don't think my son has it I think it some else. e-mail at [email protected] any question I thought i was the only one with this promblem same as your son going through maybe no meds is the answer what did they do back in the day right help me to help with this i need a good dr i cann't find on they just hand me one meds after other nothing works ritalin is not the answer.. 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us